Constrained differential inclusions with nonlocal initial conditions

Abstract : We show existence for the perturbed sweeping process with nonlocal initial conditions under very general hypotheses. Periodic, anti-periodic, mean value and multipoints conditions are included in this study. We give abstract results for differential inclusions with nonlocal initial conditions through bounding functions and tangential conditions. Some applications to differential complementarity systems and to vector hysteresis are given.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01666584
Contributor : Abderrahim Jourani <>
Submitted on : Monday, December 18, 2017 - 3:26:04 PM
Last modification on : Thursday, February 7, 2019 - 5:21:02 PM

Identifiers

  • HAL Id : hal-01666584, version 1

Citation

Abderrahim Jourani, Emilio Vilches. Constrained differential inclusions with nonlocal initial conditions. Pure and Applied Functional Analysis, Yokohama Publishers, 2018, 3 (3), pp.463-492. ⟨hal-01666584⟩

Share

Metrics

Record views

191